Reply To: Recurrent vomiting

Home The Candida Forum Candida Questions Recurrent vomiting Reply To: Recurrent vomiting

#64246

Able900
Spectator
Topics: 92
Replies: 4811

Hello, Shirley.

If your son’s white blood cell count is “through the roof” I can see why his doctor wants to know why. There are many reasons that a person’s white blood cell count, also called leukocytosis, goes higher than normal. One we hear of most often is infection, but the count can also be raised by antibiotics oddly enough. In addition, emotional stress can do the same, as can certain medications and many different illnesses. Unfortunately, the treatment usually depends on the cause, which of course means more tests.

One thing he should mention to his doctor is that an elevated white blood cell count can also result from a type of Candida called Fungemia Candida. Other possible symptoms are fatigue, flu like symptoms, fever, itching, pain, sweating, muscle fatigue, edema, sleeping problems, elevated heart rate, and chills. The term ‘Fungemia’ means there is the presence of fungus or yeast in the blood. The three most used medications for this form of Candida are amphotericin B, itraconazole, and fluconazole. Amphotericin B is probably the most likely to work but has definite side effects which may be too difficult to handle for somewhat weak patients. Of course I’m not trying to say that this is your son’s problem at all, only that an elevated white blood count is a symptom, and since you’re sure he has Candida it came to mind.

The one-strain probiotic he’s taking isn’t knocking out the Candida because it’s only one strain out of many, not because it’s a ‘different’ strain.

Personally, I don’t see a problem with taking the Critical Colon Probiotic along with the Cipro, but to be certain, he could ask his doctor since he is under his care at this time.

Able